Acta Universitatis Matthiae Belii series Mathematics
 
Printed edition
 
  Volume 1   (1993)
  Volume 2   (1994)
  Volume 3   (1995)
  Volume 4   (1996)
  Volume 5   (1997)
  Volume 6   (1998)
  Volume 7   (1999)
  Volume 8   (2000)
  Volume 9   (2001)
  Volume 10  (2003)
  Volume 11  (2004)
  Volume 12  (2005)
  Volume 13  (2006)
  Volume 14  (2007)
  Volume 15  (2009)
  Volume 16  (2010)
  Volume 17  (2010)
  Volume 18  (2011)
  Volume 19  (2011)
  Volume 20  (2012)
  Volume 21  (2013)
  Volume 22  (2014)
  Volume 23  (2015)
  Volume 24  (2016)
Acta Universitatis Matthiae Belii series Mathematics, volume 15

Special issue dedicated to 70th birthday of Alfonz Haviar

Published by Univerzita Mateja Bela.
Year of issue 2009.
ISBN 978-80-8083-906-2
Pages 80
Chief Editor Roman Nedela
Managing Editor Miroslav Haviar
Guest Editor Miroslav Ploščica

Full issue can be downloaded here as Download PDF PDF (4.2 MB).

Contents
   
 Pages 5-10
 by Miroslav Haviar and Ľubomír Snoha
 Download Download PDF PDF (1.2 MB)
 
1. 
 Pages 11-19
 by Ivan Chajda and Miroslav Kolařík
 Download Download PDF PDF (168 KB)
 
2. 
 Pages 21-35
 by Miroslav Haviar and Peter Maličký
 Download Download PDF PDF (410 KB)
 
3. 
 Pages 37-52
 by Stanislav Jendroľ and Erika Škrabuľáková
 Download Download PDF PDF (995 KB)
 
4. 
 Pages 53-62
 by Tibor Katriňák and Jaroslav Guričan
 Download Download PDF PDF (344 KB)
 
5. 
 Pages 63-72
 by Judita Lihová and Jozef Pócs
 Download Download PDF PDF (434 KB)
 
6. 
 Pages 73-79
 by Pavol Zlatoš
 Download Download PDF PDF (356 KB)
 
 
Online edition
 
  Issue 2013  
  Issue 2014  
  Issue 2015  
  Issue 2016